# SDR GTIA2024101438442

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 51,057 hours, 23,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR BOTTLE REQUIRE SERVICE-SERVICE L2 DOOR BOTTLE TO POPER LEVEL IAW AMM 52-10-00
